MAUDE Adverse Event Report: Respironics, Inc. BIPAP AUTO BIFLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

Respironics, Inc. BIPAP AUTO BIFLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number IN761S
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.A bipap auto bi-flex device was returned to a third-party service center with no initial alleged complaint.During the evaluation of the device at the third-party service center, the device was visually inspected and visible foam particles were observed.The device was scrapped.
 
Additional Manufacturer Narrative
The capa process identified complaints not being created for quality issues found during third party servicing.Based on a review of records impacted by the identified issue, it was determined that this record needed to be corrected and is now being submitted accordingly.

Brand Name
BIPAP AUTO BIFLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
+1(724)733-0200
MDR Report Key24388469
Report Number2518422-2026-102763
Device Sequence Number10258207
Product Code BZD
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberIN761S
Device Catalogue NumberIN761S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown